MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR

STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR
Model Number PCC065B
Medical Device Problem Codes Leak/Splash (1354); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their verify steam integrating indicator leaked in the sterilized set resulting in a procedure delay.
 
Additional Manufacturer Narrative
Steris has contacted the customer for additional information regarding the reported event.To date, we have not received a response from the customer.A follow-up mdr will be submitted should additional information become available.
 
Additional Manufacturer Narrative
The user facility discarded the indicators subject of the reported event.Without product to evaluate, a root cause cannot be determined.The lot history record for this lot was reviewed; no abnormalities were noted, the indicators were manufactured according to specifications.No additional issues have been reported.

Brand Name
VERIFY STEAM INTEGRATING INDICATOR
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key18993843
Report Number3000251274-2024-00002
Device Sequence Number15354729
Product Code JOJ
UDI-Device Identifier10724995002104
UDI-Public10724995002104
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCC065B
Device Lot Number323D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/13/2024
05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown